Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 83, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 83, Number 6 (1977)
Bull. Amer. Math. Soc. 83 (1977)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 83, Number 6 (1977)
Bull. Amer. Math. Soc. 83 (1977)
More Information
Full-text PDF Free Access     Request Permissions
Quasiconformal mappings, with applications to differential equations, function theory and topology
Lipman Bers.
Bull. Amer. Math. Soc. 83 (1977), 1083-1100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0463433
General relativity and cosmology
R. K. Sachs and H. Wu.
Bull. Amer. Math. Soc. 83 (1977), 1101-1164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0503499
Internal set theory: A new approach to nonstandard analysis
Edward Nelson.
Bull. Amer. Math. Soc. 83 (1977), 1165-1198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0469763
A rough fundamental domain for Teichmüller spaces
Linda Keen.
Bull. Amer. Math. Soc. 83 (1977), 1199-1226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454075
Practical and mathematical aspects of the problem of reconstructing objects from radiographs
Kennan T. Smith, Donald C. Solmon and Sheldon L. Wagner.
Bull. Amer. Math. Soc. 83 (1977), 1227-1270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0490032
Finite groups viewed locally
J. L. Alperin.
Bull. Amer. Math. Soc. 83 (1977), 1271-1285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450411
Noncommutative ergodic theorems
J. P. Conze and N. Dang Ngoc.
Bull. Amer. Math. Soc. 83 (1977), 1297-1299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467335
Two proofs of the stable Adams conjecture
Eric M. Friedlander and R. M. Seymour.
Bull. Amer. Math. Soc. 83 (1977), 1300-1302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448352
Hermitian forms and higher algebraic $K$-theory
Charles H. Giffen.
Bull. Amer. Math. Soc. 83 (1977), 1303-1305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0506031
The eigenvalue spectrum as moduli for compact Riemann surfaces
Scott Wolpert.
Bull. Amer. Math. Soc. 83 (1977), 1306-1308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0499329
Affine $PI$ rings are catenary
W. Schelter.
Bull. Amer. Math. Soc. 83 (1977), 1309-1310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450314
Derivatives of polynomials of best approximation
J. Tzimbalario.
Bull. Amer. Math. Soc. 83 (1977), 1311-1312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447904
The signature of smoothings of higher dimensional singularities
Stephen Shing-Toung Yau.
Bull. Amer. Math. Soc. 83 (1977), 1313-1315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0472813
On the singularities of nonlinear Fredholm operators
M. S. Berger and R. A. Plastock.
Bull. Amer. Math. Soc. 83 (1977), 1316-1318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0451279
The functions operating on homogeneous Banach algebras
Misha Zafran.
Bull. Amer. Math. Soc. 83 (1977), 1319-1320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442599
Determination of the augmentation terminal for finite abelian groups
Michael Singer.
Bull. Amer. Math. Soc. 83 (1977), 1321-1322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447323
Index to volume 83
Bull. Amer. Math. Soc. 83 (1977), 1323-1330
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Modern algebra with applications, by William J. Gilbert.
Reviewer: I. N. Herstein
Bull. Amer. Math. Soc. 83 (1977), 1286-1289
Review information
Full-text PDF Free Access
Integral geometry and geometric probability, by Luis A. Santaló.
Reviewer: S. S. Chern
Bull. Amer. Math. Soc. 83 (1977), 1289-1290
Review information
Full-text PDF Free Access
Methods of accelerated convergence in nonlinear mechanics, by N. N. Bogoljubov, Ju. A. Mitropoliskii and A. M. Samoilenko.
Reviewer: Jürgen Moser
Bull. Amer. Math. Soc. 83 (1977), 1290-1293
Review information
Full-text PDF Free Access
Ergodic theory on compact spaces, by Manfred Denker, Christian Grillenberger and Karl Sigmund.
Ergodic theory and topological dynamics, by James R. Brown.
Reviewer: K. Jacobs
Bull. Amer. Math. Soc. 83 (1977), 1294-1296
Review information
Full-text PDF Free Access
American Mathematical Society